# SDR FDKA200708430

- Difficulty date: August 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,100 hours, 14,968 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1809
- Condition: No Test
- Location: Cargo Bay
- Part time: 15,928 hours, 14,838 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FDM 6081 CAE (0335 PHX LCL) - BAG SMOKE WARNING MESSAGE NOT ILLUMINATED ON TEST.  MX REMOVED AND REPLACED FWD SMOKE DETECTOR.
